# SDR SWAA2025081493375

- Difficulty date: July 20, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOWER SILL LOCATED BETWEEN BS 440 - 492.4 AND RBL 26, WL 156 AT FWD CARGO COMPARTMENT.  REPLACED WEB LOWER SILL AND FASTENERS LOCATED BETWEEN STA440 TO STA492.4 AND RBL26 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG # 143A8330 SHEET 15 REV:A.
